# SDR ASAA2017111522596

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 42,862 hours, 12,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12086
- Condition: Faulted
- Location: Ram Air
- Part time: 38,338 hours, 11,271 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED FOR ENTIRE FLIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED THE ACTUATOR IAW AMM 21-51-21/401.  PERFORMED BITE PROCEDURE IAW AMM 21-61-00-700-806-002. OPS NORMAL.
